# SDR AALA202203296946

- Difficulty date: March 28, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737*
- Aircraft serial: 33231
- Aircraft time: 25,529 hours, 10,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 048462073NG08
- Condition: Dislodged
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHTING COVER AT SEAT 10C CAME OFF. REPLACED LIGHT COVER PER CMM 25-23-67.
